# SDR MZZA99062

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 970-1010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, BUCKLED WAS FOUND ON AFT FUSELAGE SKIN EXTERNAL SURFACE FROM BS 970 TO BS 1010 AND BETWEEN STRINGER 24L AND STRINGER 25L.  THE OIL CANNING SKIN WAS INSTALLED TWO STIFFENER ANGLE PER EC/RA NR 5330-01973.  (M)
